uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Pseudolocality and microlocality of general classes of pseudodifferential operators
2001 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 223, 121-134 p.Article in journal (Refereed) PublishedText
Place, publisher, year, edition, pages
2001. Vol. 223, 121-134 p.
National Category
Mathematical Analysis
URN: urn:nbn:se:uu:diva-286484DOI: 10.1002/1522-2616(200103)223:1<121::AID-MANA121>3.3.CO;2-JOAI: oai:DiVA.org:uu-286484DiVA: diva2:921550
Available from: 2016-04-20 Created: 2016-04-20 Last updated: 2016-09-28

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1002/1522-2616(200103)223:1<121::AID-MANA121>3.3.CO;2-J

Search in DiVA

By author/editor
Staubach, Wolfgang
In the same journal
Mathematische Nachrichten
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 7 hits
ReferencesLink to record
Permanent link

Direct link